# SDR MASA2017030512644

- Difficulty date: March 5, 2017
- Submitted: March 5, 2017
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 35,356 hours, 25,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY LT EXIT SIGN WILL NOT ILLUMINATE. REPLACED EMER LIGHT BATTERY.
